Deakin University
Browse

File(s) not publicly available

Sunitinib-Induced Adrenal Crisis in a Patient with Pre-Existing Immunotherapy-Related Hypopituitarism

Version 2 2024-06-19, 08:11
Version 1 2022-01-17, 11:22
journal contribution
posted on 2024-06-19, 08:11 authored by Anadil Javaid, Jared Mathai, David Song, Stephen Brown
Sunitinib is a tyrosine kinase inhibitor that is frequently used in the treatment of metastatic renal cell carcinoma (mRCC). As a multikinase inhibitor, numerous off-target side effects of this medication are widely recognized. More recently, endocrine side effects, including hypoadrenalism, are becoming more apparent. We report a case in which a 71-year-old female experienced recurrent adrenal crises when managed with sunitinib for mRCC on a background of immune-related hypopituitarism and hypoadrenalism as a result of previous treatment with immunotherapy. Clinicians should be aware of this potential toxicity when using such medications and consider further investigation in the appropriate clinical setting.

History

Journal

CASE REPORTS IN ONCOLOGY

Volume

15

Pagination

1-6

Location

Switzerland

ISSN

1662-6575

eISSN

1662-6575

Language

English

Publication classification

C4 Letter or note

Issue

1

Publisher

KARGER

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC